Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Asymptotic behavior of solutions of a fourth order nonlinear differential equation

Author: W. E. Taylor
Journal: Proc. Amer. Math. Soc. 65 (1977), 70-72
MSC: Primary 34C10
MathSciNet review: 0445063
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the asymptotic properties of solutions of a certain fourth order differential equation are considered. Sufficient conditions for oscillation are also given.

References [Enhancements On Off] (What's this?)

  • [1] J. W. Heidel, Qualitative behavior of solutions of a third order nonlinear differential equation, Pacific J. Math. 27 (1968), 507–526. MR 0240389
  • [2] David Lowell Lovelady, An oscillation criterion for a fourth order integrally superlinear differential equation, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (1975), no. 4, 531–536 (English, with Italian summary). MR 0422766
  • [3] Paul Waltman, Oscillation criteria for third order nonlinear differential equations, Pacific J. Math. 18 (1966), 385–389. MR 0200531

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

Keywords: Zeros, nonlinear oscillations, boundedness
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society